Illinois Journal of Mathematics

A diophantine problem on groups IV

R. C. Baker

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 18, Issue 4 (1974), 552-564.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256051006

Digital Object Identifier
doi:10.1215/ijm/1256051006

Mathematical Reviews number (MathSciNet)
MR0354590

Zentralblatt MATH identifier
0291.43008

Subjects
Primary: 10K05
Secondary: 43A25: Fourier and Fourier-Stieltjes transforms on locally compact and other abelian groups

Citation

Baker, R. C. A diophantine problem on groups IV. Illinois J. Math. 18 (1974), no. 4, 552--564. doi:10.1215/ijm/1256051006. https://projecteuclid.org/euclid.ijm/1256051006


Export citation